MAUDE Adverse Event Report: DEPUY CMW - 9610921 DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3312040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to loosening of the femur/tibia.The loosening interface was bone/cement.Doi: (b)(6) 2021.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.According to the information received, ¿patient was revised due to loosening of the femur/tibia.The loosening interface was bone/cement and the cement manufacturer was depuy synthes.Surgical delay was unknown." product description:- depuy cmw 1 40g, product code:- 3312040, lot no:- 9571712, quantity of manufactured:- (b)(4), date of manufacturing:- 06-aug-2020, expiry date:- 31-jul-2023.Product checked: retained samples.Required testing: tm-t150 cement setting time there are no non-conformances associated with this lot.The samples returned were tested in a temperature and humidity-controlled laboratory.Lot: 9571712, dough time: 01 min 30s (spec: 02 min 00s max), mix characteristics: soft., setting time: 08 min 57s (spec: 07 min to 10 min 30s).The cement mixed and behaved as expected for the product type and met the appropriate control specification (ref: ms-001 master specification: depuy cmw 1).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description:- depuy cmw 1 40g, product code:- 3312040, lot no:- 9571712, quantity of manufactured:- (b)(4), date of manufacturing:- 06-aug-2020, expiry date:- 31-jul-2023.Device history review : a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
DEPUY CMW 1 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
blackpool IN FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20707266
Report Number1818910-2024-23962
Device Sequence Number9604193
Product Code LOD
UDI-Device Identifier10603295168614
UDI-Public(01)10603295168614(17)230731(10)9571712
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number3312040
Device Lot Number9571712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight107 KG